# SDR SWAA2017071815115

- Difficulty date: June 30, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE EMERGENCY EXIT LIGHT FORWARD OF AFT CARGO DOOR INOP.  R&R LAMP IAW AMM.
